MAUDE Adverse Event Report: ARTHREX INC. SCREW, CORTICAL; PLATE, FIXATION, BONE

ARTHREX INC. SCREW, CORTICAL; PLATE, FIXATION, BONE
Catalog Number AR-13380-50
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of five submissions from the same single event.The others are cc127085-line 210847-414, cc127085-line 210849-00417, cc127085-line 210851-00418 and cc127085-line 210852-00419.Device history record review revealed nothing relevant to this event.At this time, it cannot be determined how the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device remained in the patient.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the dfo (distal femoral osteotomy) procedure went well , good alignement of the plate.All screws were drilled with ar-13319.A crack was heard during the fixation of the cortical screws.A fissure is visible in the post op x-ray.The following devices were implanted at the time of procedure: ar-13110r-01 lot 1142477 (cc127085 line 209692), ar-13280-70 lot 10076262 (cc127085 line 210847), ar-13380-42 lot 10081230 (cc127085 line 210849), ar-13380-46 lot 10084866 (cc127085 line 210851), ar-13380-56 lot 1142998 (cc127085 line 210852) and ar-13380-50 lot 10081367 (cc127085 line 210854).

Brand Name
SCREW, CORTICAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7005816
Report Number1220246-2017-00420
Device Sequence Number1599940
Product Code HRS
UDI-Device Identifier00888867011601
UDI-Public00888867011601
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Catalogue NumberAR-13380-50
Device Lot Number10081367
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-13110R-01 CONTURLK FEM OSTEO PLT RT LOT 1142477
Outcome Attributed to Adverse Event Other;